# SDR DALA2025012400606

- Difficulty date: January 20, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0772453) FCB DOOR THRESHOLD WEB IS CORRODED. REMOVED AND INSTALLED REPLACEMENT FCB DOOR THRESHOLD WEB PER B737-900 SRM 51-40-02-0G AND BOEING DWG# 143A8330.
